| Model Number |
01.29.202 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21-feb-2023: lot 2101449: (b)(4) items manufactured and released on 28-may-2021.Expiration date: 2026-05-06.No anomalies found related to the problem.To date, 190 items of the same lot have been sold with another similar reported case during the period of review.Additional device involved batch review performed on 21-feb-2023: liner: versafitcup dm 01.26.2850mhc double mobility hc liner ø 50/28 (k092265) lot 2105778: (b)(4) items manufactured and released on 18-jun-2021.Expiration date: 2026-06-09.No anomalies found related to the problem.To date, 95 items of the same lot have been sold with another similar reported case during the period of review.
Event or Problem Description
At about 1 year and 4 months after the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised successfully the head and liner.